# SDR SWAA2023070657491

- Difficulty date: June 9, 2023
- Submitted: July 6, 2023
- Operation: Air carrier
- Aircraft: N287WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32537
- Aircraft time: 52,678 hours, 31,753 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON INTERCOSTAL LOCATED BTW BS 312 TO BS 328 AT LBL 45 AND WL 208 AT FWD GALLEY AREA 2023-378068<[01] REPLACED WEB - INTERCOSTAL LOCATED BTW BS 312 TO BS 328 AT LBL 45 AND WL 208 AT FWD GALLEY AREA IAW B737-700 SRM 51-10-02; SRM 51-40-02 AND DWG 141A5400; SHEET 26; REV - SEE INDIVIDUAL SIGN OFF BELOW;[02] REPLACED WEB - INTERCOSTAL LOCATED BTW BS 312 TO BS 328 AT LBL 45 AND WL 208 AT FWD GALLEY AREA IAW B737-700 SRM 51-10-02; SRM 51-40-02 AND DWG 141A5400; SHEET 26; REV -  SEE INDIVIDUAL SIGN OFF BELOW. RII
